# SDR KBM2005F00096

- Difficulty date: May 5, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: DMP100
- Part serial: 2103
- Condition: Failed
- Location: Communications
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIGITAL MEDIA PLAYER SHOWS FAILURE, REMOVED AND REPLACED. (K)
